Seasonality and diversity patterns of microphytobenthos in a mesotrophic lake.


Contact
kwiltshire [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Research Networks
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
14197
DOI 10.1127/0003-9136/2006/0167-0447

Cite as
Aberle, N. and Wiltshire, K. H. (2006): Seasonality and diversity patterns of microphytobenthos in a mesotrophic lake. , Archiv für Hydrobiologie, 167 (1), pp. 447-465 . doi: 10.1127/0003-9136/2006/0167-0447


Download
[img]
Preview
PDF (Fulltext)
Abe2006a.pdf

Download (447kB) | Preview
Cite this document as:

Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item